MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. CADD EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. CADD EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7061-24
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: (b)(6).H3: investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
It was reported that after filling the cassette, liquid leakage was detected.It was reported that there was a delay in supplying the patient, but no therapy-relevant delay.The event took place at the pharmacy.There was no patient involvement and no patient harm.
 
Additional Manufacturer Narrative
One (1) used device was received for evaluation.Functional and visual tests were performed, and the reported issue was not duplicated.The used sample was leak tested at 45 psi for 30 sec.Using a hydrostatic pressure pump (cal id: p-1g-079; cal due date: 02/2026) as per pq-016.There were no damages or anomalies observed.History record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.

Brand Name
CADD EXTENSION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4
parque industrial intl
tijuana 22425
MX  22425
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key21627191
Report Number3012307300-2025-02997
Device Sequence Number21102314
Product Code FPA
UDI-Device Identifier10610586020445
UDI-Public(01)10610586020445(17)290401(10)6005742
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K942046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 04/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-7061-24
Device Lot Number6005742
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/25/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2025
Supplement Date Received by Manufacturer04/04/2025
Initial Report FDA Received Date03/17/2025
Supplement Report FDA Received Date04/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown